# SDR UALA2011051702436

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,855 hours, 21,291 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK NR 2 ENG PYLON, CASE DRAIN FILTER MODULE DELTA P INDICATOR.  REPLACED DELTA P INDICATOR.  MOTOR ENG NO LEAKS.
